MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of delivery system tip detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system was used during a solyx implantation of female sling procedure, performed on (b)(6) 2023.During insertion, the device was reported to be fractured/broken.The event is unclear and attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.The event description may suggest that the delivery system tip was detached.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of delivery system tip detachment of device or device component.Block h10: upon receipt at our quality assurance laboratory, this solyx sis system underwent a thorough analysis.The device was visually examined and found that the one of the mesh carrier darts was detached from the mesh.The mesh was also stretched.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, the reported allegation of delivery system tip detachment of device or device component was confirmed.Based on the information available and analysis results, it is likely that procedural conditions, such as user handling technique during/after placement of a mesh carrier dart, resulted in excessive force with the delivery device and mesh carrier causing the dart to detach and the mesh to become stretched.A conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18393002
Report Number2124215-2023-71851
Device Sequence Number11496049
Product Code PAH
UDI-Device Identifier08714729961901
UDI-Public08714729961901
Combination Product (Y/N)N
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberM0068507010
Device Catalogue Number850701
Device Lot Number0032210357
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale